| Model Number |
CC TIBIAL INSERT SZ 2, 11MM |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Synovitis (2094); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
Legal case ¿ (b)(6).Case-(b)(4).As reported via legal documentation the patient had a right knee replacement on (b)(6) 2008.Approximately 14 years and 9 months after the initial procedure the patient had a right knee revision on (b)(6) 2023.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2023.Diagnosis: mechanical loosening.Evaluation of the knee demonstrated the femur was grossly loose and was able to be removed by hand.There was significant fibrous tissue over the distal femur with cement remaining on portions of this.The tibial bone demonstrated moderate bone loss.The patient was transferred to the recovery room in stable condition.Unable to locate surgeon/patient/serial number in ebi.No serial numbers available.Historical record and smartsolve searched for sn/patient name with no results.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b5.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 177 months after a left total knee replacement procedure, the patient underwent a revision procedure to address loosening, prothesis wear, failure of implant and synovitis.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.